# SDR REXA2018041600295

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 24,089 hours, 15,726 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY OXYGEN MASK DEPLOYED DURING CRUISE.  NO OTHER MASKS DEPLOYED.  STOWED THE FWD LAVATORY OXYGEN MASK IAW AMM 35-11-15, OK FOR SERVICE.
